# SDR FDEA201310132486

- Difficulty date: October 13, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51305
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 1600 -1640 RBL 45.5  FOUND CHAFED AT THE CROWN AND BOTTOM.  REPAIRED IAW SRM 53-00-52   REPAIR 1 FIG. 201 REV 109. REPAIR IS MAJOR.
